1   2   3  
From non-defectivity to identifiability
Casarotti, Alex; Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Vol. -, No. 1, pp: 1-20, Anno: 2022

Tangential Weak Defectiveness and Generic Identifiability
Casarotti, Alex; Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES
Vol. 2022, No. 19, pp: 15075-15091, Anno: 2022

IRL 3483 LYSM
Mella, Massimiliano     details >>

Attività collegate alla Ricerca

Anno: 2021

Birational geometry of rational quartic surfaces
Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES
Vol. 141, No. 1, pp: 89-98, Anno: 2020

Identifiability of homogeneous polynomials and Cremona transformations
Galuppi, Francesco; Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL FÜR DIE REINE UND ANGEWANDTE MATHEMATIK
Vol. 757, No. 0, pp: 279-308, Anno: 2019

On the locus of points of high rank
Buczyński, Jarosław; Han, Kangjin; Mella, Massimiliano; Teitler, Zach     details >>

Contributo in rivista (Pubblicazione in Rivista)
EUROPEAN JOURNAL OF MATHEMATICS
Vol. 4, No. 1, pp: 113-136, Anno: 2018

Effective identifiability criteria for tensors and polynomials
Massarenti, Alex; Mella, Massimiliano; Staglianã², Giovanni     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF SYMBOLIC COMPUTATION
Vol. 87, No. 1, pp: 227-237, Anno: 2018

On Comon's and Strassen's conjectures
Casarotti, A.; Massarenti, A.; Mella, M.     details >>

Contributo in rivista (Pubblicazione in Rivista)
MATHEMATICS
Vol. 6, No. 11, pp: 217-1-217-13, Anno: 2018

On the number of Waring decompositions for a generic polynomial vector
Angelini, Elena; Galuppi, Francesco; Mella, Massimiliano; Ottaviani, Giorgio     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF PURE AND APPLIED ALGEBRA
Vol. 222, No. 4, pp: 950-965, Anno: 2018

PRIN 2015 - Geometry of Algebraic Varieties
Mella, Massimiliano; Alessandro, Verra; Marco, Andreatta; Ugo, Bruzzo; Emilia, Mezzetti; Lambertus Nicolaas Van, Geemen; Gianfranco, Casnati; Aldo, Conca; Giorgio Maria, Ottaviani; Rita, Pardini; Flaminio, Flamini; Francesco, Russo     details >>

Attività collegate alla Ricerca

Anno: 2017

Quadratic families of elliptic curves and unirationality of degree 1 conic bundles
Kollar, J; Mella, M     details >>

Contributo in rivista (Pubblicazione in Rivista)
AMERICAN JOURNAL OF MATHEMATICS
Vol. 139, No. 4, pp: 915-936, Anno: 2017

On the automorphisms of Hassett’s moduli spaces
Massarenti, Alex; Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
Vol. 369, No. 12, pp: 8879-8902, Anno: 2017

Cremona linearizations of some classical varieties
Ciliberto, C.; Cueto, M. A.; Mella, M.; Ranestad, K.; Zwiernik, P.     details >>

Atto di Convegno (Proceedings)
Springer, From Classical to Modern Algebraic Geometry Corrado Segre's Mastership and Legacy
pp: 375-407, Anno: 2016

Laboratoire hYpatia de Sciences Mathematiques (LYSM)
Mella, Massimiliano     details >>

Attività collegate alla Ricerca

Anno: 2015

On Plane Cremona Transformations of fixed degree
Bisi, Cinzia; Calabri, Alberto; Mella, Massimiliano     details >>

Contributo in rivista (Pubblicazione in Rivista)
THE JOURNAL OF GEOMETRIC ANALYSIS
Vol. 25, No. 2, pp: 1108-1131, Anno: 2015

One example of general unidentifiable tensors
Mella, Massimiliano; G., Ottaviani; L., Chiantini     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF ALGEBRAIC STATISTICS
Vol. 5, No. 1, pp: 64-71, Anno: 2014

On the automorphisms of moduli spaces of curves
Massarenti, Alex; Mella, Massimiliano     details >>

Atto di Convegno (Proceedings)
Springer New York LLC, Springer Proceedings in Mathematics and Statistics
Vol. 79, No. 1, pp: 149-167, Anno: 2014

The automorphisms group of M_0,n
Mella, Massimiliano; Bruno, A.     details >>

Contributo in rivista (Pubblicazione in Rivista)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY
Vol. 15, No. 3, pp: 949-968, Anno: 2013

Gruppo di Ricerca Italo-Francese in Geometria Algebrica
Mella, Massimiliano     details >>

Attività collegate alla Ricerca

Anno: 2013

Geometria delle Varietà algebriche - PRIN 2010-2011 (prot. 2010S47ARA_004)
Verra, Alessandro; Bruzzo, Ugo; Conca, Aldo; Mella, Massimiliano; Ciliberto, Ciro; Nicolaas Van Geemen, Lambertus; Mezzetti, Emilia; Russo, Francesco; Casnati, Gianfranco; Andreatta, Marco; Pardini, Rita     details >>

Attività collegate alla Ricerca

Anno: 2013

1   2   3